Submission Now Open For Volume 7(2)

Volume 7: Issue 2 (December 2020)

ISSN (E): 2519-7924, ISSN (P): 2218-2705

Journal of Management and Research (JMR) is an International, HEC recognized Y- Category, double blind peer-reviewed, open access, and biannual journal that aims to publish theoretical and empirical research concerning the contemporary management issues in the organizations – both for-profit and not-for-profit.

The editorial team of the Journal of Management and Research (JMR) would like to invite authors to submit their theoretical and empirical research papers, case studies, and review papers for the possible publication in its upcoming Volume 7, Issue 2 to be published in December 2020.

JMR broadly covers the areas of strategy and policy, performance management, human resource management, organizational behavior, entrepreneurship, organization development, and organization theory. However, JMR is also aiming to provide policy and strategy support to the government and organizations in the COVID-19 pandemic. In this regard, authors are invited to submit original research containing organization and management related issues and solutions in the context of COVID-19 pandemic. 

Submission Criteria 

Authors are encouraged to submit original, insightful and theoretically and methodologically well-grounded research that contributes to management theory, policy and practice through a significant understanding of contemporary issues and their solutions.  The articles submitted to JMR should not exceed the limit of 8000 words including references, tables and figures; formatted as per APA guidelines www.apastyle.org. JMR does not take article submission, processing and publication charges.

Important Dates

Submission Deadline

October 31, 2020

Publication Date

December 31, 2020 

Submission Link

https://ojs.umt.edu.pk/index.php/jmr/about/submissions